# SDR SWAA2023071759983

- Difficulty date: June 17, 2023
- Submitted: July 17, 2023
- Operation: Air carrier
- Aircraft: N417WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29822
- Aircraft time: 71,145 hours, 42,399 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Stiffener
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 300 Stabilize
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STABILIZER RIB 3RD STIFFENER IS CRACKED AT STAB STA 129.50<[01] REMOVED THE DAMAGED PART AT LH HORIZONTAL STABILIZER STA 129.50 RIB 3RD VERTICAL STIFFENER IAW SRM 55-10-09-2R-4;[10] FABRICATED REPAIR PARTS (1) T-SECTION FROM 60-5872 7075 T76511 LOT# 1463618-1 (2) ANGLE FROM BAC 1490-2793 7075 T62 CLAD LOT# 1442205-1 (3) FILLER FROM 7075 T6 0.050' CLAD LOT# 1300812-1 (4) SHIM FROM 7075 T6 0.020' CLAD LOT# 1381332-1; APPLIED CHEMICAL CONVERSION COATING IAW SRM 55-10-09-2R-5 OK TO PRIME.;[11] VERIFIED CORRECTIVE ACTION 10 OK TO PRIMER APPLICATION GIVEN;[12] PRIMED REPAIR PARTS AND COMMON AREA IAW SRM 55-10-09-2R-5 OK TO INSTALL.;[13] VERIFIED CORRECTIVE ACTION 12 OK TO INSTALL GIVEN;[14] PERFORMED GVI OF ALL AREAS WITHIN THE REPAIR AREA; NOT DEFECTS NOTED IAW SRM 55-10-09-2R-5;[15] INSTALLED REPAIR PARTS AT LH HORIZONTAL STABILIZER STA 129.50 RIB 3RD VERTICAL STIFFENER IAW SRM 55-10-09-2R-5;[16] VERIFIED CORRECTIVE ACTION #14; #15. VERIFIED MEASUREMENTS.
